MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1984

D-penicillamine-induced myasthenia gravis in primary biliary cirrhosis.

Marcus S N, Chadwick D, Walker R J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 62-yr-old woman with recently diagnosed primary biliary cirrhosis was started on D-penicillamine, 250 mg twice daily. Within 9 mo, she developed myasthenia gravis, associated with elevated antiacetylcholine receptor antibody titers and abnormalities of single-fiber electromyography. The D-penicillamine was withdrawn and pyridostigmine bromide was prescribed. The latter drug was slowly reduced, and at the end of 6 mo stopped, after a full recovery by the patient. The clinical response was paralleled by a fall in the antiacetylcholine receptor antibody titer into the normal range and reversal of the previously abnormal single-fiber electromyographic findings. The human leukocyte antigen type of the patient was not that typically associated with classic myasthenia gravis. It is suggested that D-penicillamine-induced myasthenia gravis is due to an independent effect of the drug on the immune system rather than to the unmasking of subclinical myasthenia gravis.

Для цитирования: Marcus S N, Chadwick D, Walker R J. D-penicillamine-induced myasthenia gravis in primary biliary cirrhosis.. Gastroenterology. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.